Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 16, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 29, 2014, 3:33 PM CDT for Simpson County, Mississippi. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2014, 3:33 PM CDT (20:33 UTC)
- Expired
- Mar 31, 2014, 1:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Strong River at D'lo (DLAM6). The gauge peaked at 25.22 ft at Mar 29, 2014, 9:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
437
WGUS44 KJAN 292033
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
333 PM CDT SAT MAR 29 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC127-310233-
/O.NEW.KJAN.FL.W.0016.140329T2033Z-140331T0600Z/
/DLAM6.1.ER.140329T1926Z.140330T0600Z.140330T1500Z.NO/
333 PM CDT SAT MAR 29 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE STRONG RIVER AT D'LO
* UNTIL LATE SUNDAY NIGHT.
* AT 2:45 PM SATURDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW MORNING.
* IMPACT...AT 26.0 FEET...WATER BEGINS TO INUNDATE FARMLAND ALONG THE
RIVER. FARMERS SHOULD TAKE NECESSARY ACTION TO PROTECT LIVE STOCK
AND REMOVE FARM EQUIPMENT.
* IMPACT...AT 25.0 FEET...WATER BEGINS BACKING UP INTO SELLERS CREEK
IN MENDENHALL.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
STRONG RIVER
D'LO 25 25.0 SAT 03 PM 25.5 19.9 14.1 25.5 01 AM 03/30
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$2 follow-up statements
739
WGUS84 KJAN 300234
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
934 PM CDT SAT MAR 29 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC127-310500-
/O.EXT.KJAN.FL.W.0016.000000T0000Z-140331T0500Z/
/DLAM6.1.ER.140329T1926Z.140330T0115Z.140330T1400Z.NO/
934 PM CDT SAT MAR 29 2014
THE FLOOD WARNING CONTINUES FOR THE STRONG RIVER AT D'LO
* UNTIL LATE SUNDAY NIGHT.
* AT 8:45 PM SATURDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY THEN CONTINUE TO FALL TO
BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 25.0 FEET...WATER BEGINS BACKING UP INTO SELLERS CREEK
IN MENDENHALL.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
STRONG RIVER
D'LO 25 25.2 SAT 09 PM 25.2 19.9 14.1 CRESTING
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$637
WGUS84 KJAN 301414
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CDT SUN MAR 30 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. REMEMBER...TURN AROUND, DON'T DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC127-301444-
/O.CAN.KJAN.FL.W.0016.000000T0000Z-140331T0500Z/
/DLAM6.1.ER.140329T1926Z.140330T0230Z.140330T0840Z.NO/
914 AM CDT SUN MAR 30 2014
THE FLOOD WARNING IS CANCELLED FOR
THE STRONG RIVER AT D'LO.
* AT 8:45 AM SUNDAY THE STAGE WAS 24.6 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:40 AM SUNDAY.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.0 FEET BY TOMORROW
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
STRONG RIVER
D'LO 25 24.6 SUN 09 AM 20.0 14.4 10.7 FALLING
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 11:27 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 29, 11:27 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1127 AM CDT SAT MAR 29 2014 .UPDATE...SOME DRIZZLE WAS PRESENT THIS MORNING AS THE UPPER TROUGH WAS PUSHING THROUGH...WRINGING OUT WHATEVER MOISTURE WAS LEFT FROM THE ATMOSPHERE. THE COLD FRONT THAT BROUGHT LAST NIGHTS SEVERE WEATHER IS SOUTH OF THE CWA NOW WITH COOLER...DRIER AIR IN ITS WAKE. 12Z KJAN SOUNDING SHOWS A MUCH DRIER AIRMASS OVER THE REGION WITH DRYING UPPER LEVELS AND A PW VALUE OF 0.81 INCHES. LOW CLOUDS HAVE SLOWLY BEEN DISSIPATING THIS MORNING AS THE UPPER TROUGH MOVES TO THE EAST AND THE DRIER AIR SETTLES IN. HIGH PRESSURE AT THE SFC IS MOVING IN ACROSS THE REGION AND THIS SHOULD ALLOW FOR THE CLOUDS TO COMPLETELY CLEAR THROUGH THE AFTERNOON. TEMPERATURES WILL WARM SOME WITH THE INCREASING SUNSHINE BUT GUSTY NORTHERLY WINDS WILL MAKE IT FEEL A LITTLE COOL TODAY. GOING FORECAST WAS IN DECENT SHAPE. LOWERED HIGHS A COUPLE OF DEGREES IN A FEW LOCATIONS PARTICULARLY IN THE EAST WHERE CLOUDS WILL BE SLOWER TO CLEAR. /28/ && .AVIATION...COLD ADVECTION CONTINUES TO SUPPORT CONSIDERABLE STRATOCUMULUS...BUT GRADUAL CLEARING FROM WEST TO EAST WILL TAKE PLACE THIS AFTERNOON WITH MOST SITES GOING TO VFR BY LATE AFTERNOON. THE EXCEPTION MAY BE GTR/CBM WHERE COLD ADVECTION STRATUS MAY CONTINUE THROUGH THE EVENING BASED ON LATEST MODEL FORECAST SOUNDINGS. VFR CONDITIONS WILL PREVAIL AT ALL SITES SUNDAY. /EC/ && .PREV DISCUSSION... /ISSUED 337 AM CDT SAT MAR 29 2014/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT...IMPRESSIVE MCV WITH EXITING MCS MOVING THROUGH CENTRAL MS THIS MORNING WITH SHOWERS LINGERING IN ITS DEFORMATION ZONE...MAINLY ALONG AND NORTH OF HIGHWAY 82. EXPECT SHOWERS TO PUSH OUT OF NORTH MS BY 15Z...FOLLOWED BY CLEARING SKIES OVER THE CWA BY 18-20Z. DRY NW MID LEVEL FLOW WILL ALLOW HIGH PRESSURE TO BUILD IN AT THE SURFACE. COLD ADVECTION TODAY WILL BRING WINDS OF 10 TO 20 KNOTS...BUT SHOULD DIMINISH DURING THE EVENING AS MID 30 DEWPOINTS ALLOW FOR RADIATIONAL COOLING AND BOUNDARY LAYER DECOUPLING. TOYED AROUND WITH THE IDEA OF A WIND ADVISORY TODAY...BUT WILL HOLD OFF AS BELIEVE MAX SPEEDS FOR THE MOST PART WILL BE JUST UNDER CRITERIA. WHILE TEMPS SUNDAY MORNING WILL COOL INTO THE UPPER 30S IN THE EAST...BELIEVE THESE READINGS WILL BE SLIGHTLY TOO WARM FOR ANY FROST. SUNDAY LOOKS QUITE PLEASANT WITH HIGHS AROUND 70 AND LIGHT NORTHEAST WINDS./26/ LONG TERM...MONDAY THROUGH SATURDAY...SURFACE HIGH PRESSURE WILL STILL BE IN CONTROL ON MONDAY FROM A HIGH CENTERED OVER FLORIDA. A WARM DAY IS ON TAP WITH HIGHS THE UPPER 70S. THE GFS/ECMWF INDICATE THAT NOT MUCH WILL CHANGE INTO TUESDAY AS WEAK UPPER RIDGING AND SURFACE RIDGING CONTINUE TO PREVAIL OVER THE AREA. THINGS BEGIN TO CHANGE A BIT ON WEDNESDAY AS UPPER TROUGHING DEVELOPS OVER THE PLAINS AND SHORT WAVES BEGIN TO MOVE ACROSS THE DELTA. MOISTURE WILL INCREASE ACROSS THE AREA ON WEDNESDAY WITH PWATS CLIMBING ABOVE 1.5 INCHES OVER THE DELTA AND THIS COMBINED WITH THE SHORT WAVES WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS THESE AREAS WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. UPPER TROUGHING WILL CONTINUED TO DEEPEN OVER THE PLAINS ON THURSDAY AND BOTH THE GFS/ECMWF DRAG A FAIRLY STRONG COLD FRONT ACROSS THE AREA THURSDAY EVENING INTO FRIDAY MORNING. THE MODELS ARE PRETTY CLOSE IN THE TIMING OF THIS AND THEY DUE SUGGEST ENOUGH INSTABILITY AND SHEAR FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA...SO WILL INTRODUCE THIS WORDING IN THE HWO. HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY AND CONTINUES INTO SATURDAY. STUCK PRETTY CLOSE TO GUIDANCE THROUGH THE PERIOD...BUT DID TREND HIGHS A LITTLE COOLER TOWARDS THE ECMWF WED-FRI AND ALSO RAISED ABOVE GUIDANCE POPS FOR THURSDAY NIGHT./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 41 70 43 / 0 0 0 0 MERIDIAN 70 38 72 37 / 6 0 0 0 VICKSBURG 70 40 71 45 / 0 0 0 0 HATTIESBURG 70 43 73 43 / 6 0 0 0 NATCHEZ 67 41 70 46 / 0 0 0 0 GREENVILLE 65 42 69 46 / 0 0 0 0 GREENWOOD 64 38 69 45 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/EC/26/15
Hazardous weather outlook, Mar 29, 3:19 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 319 PM CDT SAT MAR 29 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 319 PM CDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY CONFIDENCE EXISTS IN THE POSSIBILITY OF SOME SEVERE THUNDERSTORMS WITHIN THE REGION ON THURSDAY AND THURSDAY NIGHT. THIS POTENTIAL WEATHER EVENT IS STILL SEVERAL DAYS AWAY...AND THE TIMING AND IMPACTS WILL LIKELY BE ADJUSTED IN LATER FORECASTS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THURSDAY. EC && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 29, 12:31 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1231 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 S PORTLAND 33.21N 91.51W
03/28/2014 ASHLEY AR PUBLIC
ABOUT 10 POWER POLES SNAPPED AT THE BASE. REPORT VIA
SOCIAL MEDIA. POSSIBLE TORNADO
&&
JCULINLocal storm report, Mar 29, 2:05 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 SSE CROSSETT 33.10N 91.95W
03/28/2014 E1.00 INCH ASHLEY AR PUBLIC
REPORTS OF NICKEL TO QUARTER SIZE HAIL ON KING CIRCLE.
ALSO A FEW TREE LIMBS WERE BLOWN DOWN.
&&
DCOXLocal storm report, Mar 29, 2:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG PORT GIBSON 31.96N 90.98W
03/28/2014 CLAIBORNE MS PUBLIC
TREE DOWN IN PORT GIBSON. REPORT RELAYED VIA SOCIAL
MEDIA.
&&
DCOXLocal storm report, Mar 29, 2:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG PLEASANT HILL 31.72N 90.74W
03/28/2014 COPIAH MS PUBLIC
MULTIPLE TREES DOWN IN THE PLEASANT HILL AND UNION CHURCH
AREA. DIME SIZE HAIL ALSO OCCURRED IN THE AREA.
&&
DCOXLocal storm report, Mar 29, 3:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 4 E NEW HOPE 31.55N 90.77W
03/28/2014 FRANKLIN MS LAW ENFORCEMENT
MULTIPLE TREES WERE DOWNED WITH ONE ACROSS VETO ROAD.
&&
DCOXLocal storm report, Mar 29, 3:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SAT MAR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG MEADVILLE 31.47N 90.89W
03/28/2014 FRANKLIN MS LAW ENFORCEMENT
SOME TREES WERE DOWN IN MEADVILLE.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:21 PM CDT | Tornado Warning | JAN | Washington | 54 min |
| Mar 28, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 34 min |
| Mar 28, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 53 min |
| Mar 28, 8:24 PM CDT | Special Weather Statement | JAN | Adams, Jefferson | 21 min |
| Mar 28, 8:51 PM CDT | River Flood Warning | JAN | Noxubee | 59 hr |
| Mar 28, 9:18 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 57 min |
| Mar 28, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 46 min |
| Mar 28, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Washington, Yazoo | 60 min |
| Mar 28, 10:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 50 min |
| Mar 28, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 60 min |
| Mar 28, 10:33 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| Mar 28, 10:55 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 50 min |
| Mar 28, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 34 min |
| Mar 28, 11:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 44 min |
| Mar 28, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 65 min |
| Mar 29, 12:22 AM CDT | Special Weather Statement | JAN | Forrest, Jones, Lamar, Marion | 43 min |
| Mar 29, 8:00 AM CDT | River Flood Warning | JAN | Hinds, Warren | 6 days |
| Mar 29, 8:01 AM CDT | River Flood Warning | JAN | Attala, Holmes | 60 hr |
| Mar 29, 8:01 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 6 days |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.